# SDR DALA1243219228

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND FORWARD CATWALK EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE BROKEN AT CONNECTOR.  REPINNED PER SWPM.  OPS CHECKED GOOD.
